# SDR DALA2021011100138

- Difficulty date: January 11, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 55,196 hours, 38,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE INTERIOR OVERWING EXIT DOORS, AFT BOTTOM POSITION ON LEFT AND RIGHT SIDES, EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK BS-119, PER B717 AMM 33-51.
